# SDR 2009FA0000011

- Difficulty date: January 14, 2009
- Submitted: January 15, 2009
- Operation: General aviation
- Aircraft: N298ND
- Make and model: Piper PA-44-180
- Aircraft serial: 4496085
- Aircraft time: 5,069 hours
- Engine: Lyc O360A1H6
- Engine time: 397 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: 502341AN17522A
- Condition: Broken
- Location: Nlg Downlock
- Part time: 5,069 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR EXTENSION CREW DID NOT RECEIVE A NOSE GEAR DOWN AND LOCKED INDICATION. NO NOSE GEAR WAS OBSERVED IN WITNESS MIRROR OR BY GROUND PERSONNEL DURING LOW PASS. ACFT LANDED WITH NOSE GEAR IN WHEEL WELL. UPON INSP BY MX IT WAS OBSERVED THAT THE NOSE LANDING GEAR DOWN LOCK PIVOT HAD DISLODGED AT PIVOT POINT AND JAMMED AGAINST THE DRAG LINK MOUNT RESTRICTING MOVEMENT OF NOSE GEAR ACTUATOR. CAUSE OF DISLODGEMENT WAS A BROKEN PIVOT BOLT.
